MathSciNet Relay Station
MathSciNet bibliographic data
MR1911666 53C42 (53C24 53C50)
Schlenker, J.-M. Hypersurfaces in $H^n$ and the space of its horospheres. Geom. Funct. Anal. 12 (2002), no. 2, 395–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement